Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Missed periods, dizziness, loss of vision and appetite, nausea. Causes for symptoms?

I am 19. In the past 8 months i have twice missed my period for three consecutive months, also experiencing dizziness with loss of vision , lack of appetite , slight nausea and constant cramps . This time i am heading into the fourth month. I dont know whether to be concerned or not. I am very sure its it not pregnancy. Could use some advice.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
dear patient,
It is common to have irregular menses, for upto 2-3 years after a girl starts menstruating and
they should regularise in time.
However irregular menses can also occur in conditions like stress either mental or physical, nutritional deprivation,anorexia nervosa,hormonal imbalance etc.,
As for the other symptoms, are more common in migraine attacks, they are transient loss of vision,nausea,headache, etc.,
These can be treated by regular medication prescribed by a physician, with some additional history from you and clinical examination.
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor